# SDR EVCA00044

- Difficulty date: May 21, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N216S
- Make and model: Bell 206L-1
- Aircraft serial: 45669
- Aircraft time: 10,337 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AND STIFFENERCRACKED ON UPPER RT SIDE OF VERTICAL TUNNEL.
